# SDR UALA2010051901682

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 73,609 hours, 12,026 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 416T22919
- Condition: Cracked
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R BUSTLE UPPER AFT LATCH IS CRACKED. BOTH ITEMS ON AOG. (160-1143 = AOG K1897, 160-1158 = AOG N1993)  LATCH CLOSES, LATCHES AND LOCKS NORMAL, BUT ONE SIDE OF LATCH IS BROKEN AND NEEDS TO BE REPLACED.  LATCH ASSY PCN 160-1158 ON EXP E1777.
